# SDR SWIA2019050145803

- Difficulty date: March 23, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 39,822 hours, 34,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY, BELOW FLOOR BOARD BETWEEN FS 394.0 TO FS FS 409.0 THERE IS EVIDENCE OF CORROSION AT INTERCOSTAL AT STR 27L. (C-CHECK) RO: 04/28/2019 REMOVED AND REPLACED THE LT INTERCOSTAL BETWEEN FS 394.0 AND 409 AT STR 27L IAW SRM. PRESSURE LEAK CHECK GOOD.
